ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

August 2008 , Volume 21 , Issue 3

Select all articles

Export/Reference:

Resonant decompositions and the $I$-method for the cubic nonlinear Schrödinger equation on $\R^2$
J. Colliander, M. Keel, Gigliola Staffilani, H. Takaoka and T. Tao
2008, 21(3): 665-686 doi: 10.3934/dcds.2008.21.665 +[Abstract](937) +[PDF](300.6KB)
Nearly optimal patchy feedbacks
Alberto Bressan and Fabio S. Priuli
2008, 21(3): 687-701 doi: 10.3934/dcds.2008.21.687 +[Abstract](680) +[PDF](221.8KB)
Convergence to self-similar solutions for a semilinear parabolic equation
Marek Fila, Michael Winkler and Eiji Yanagida
2008, 21(3): 703-716 doi: 10.3934/dcds.2008.21.703 +[Abstract](937) +[PDF](197.8KB)
On partial regularity for the Navier-Stokes equations
Igor Kukavica
2008, 21(3): 717-728 doi: 10.3934/dcds.2008.21.717 +[Abstract](1154) +[PDF](179.0KB)
Large deviations for short recurrence
Miguel Abadi and Sandro Vaienti
2008, 21(3): 729-747 doi: 10.3934/dcds.2008.21.729 +[Abstract](934) +[PDF](240.3KB)
Finite rank approximations of expanding maps with neutral singularities
Michael Blank
2008, 21(3): 749-762 doi: 10.3934/dcds.2008.21.749 +[Abstract](790) +[PDF](189.1KB)
Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions
Mariane Bourgoing
2008, 21(3): 763-800 doi: 10.3934/dcds.2008.21.763 +[Abstract](1048) +[PDF](454.4KB)
Perturbations of embedded eigenvalues for the bilaplacian on a cylinder
Gianne Derks, Sara Maad and Björn Sandstede
2008, 21(3): 801-821 doi: 10.3934/dcds.2008.21.801 +[Abstract](775) +[PDF](255.6KB)
Discrete and continuous spectra on laminations over Aubry-Mather sets
Bassam Fayad
2008, 21(3): 823-834 doi: 10.3934/dcds.2008.21.823 +[Abstract](869) +[PDF](200.3KB)
Asymptotics of the solitary waves for the generalized Kadomtsev-Petviashvili equations
Philippe Gravejat
2008, 21(3): 835-882 doi: 10.3934/dcds.2008.21.835 +[Abstract](815) +[PDF](560.5KB)
Global weak solutions to the Camassa-Holm equation
Zhenhua Guo, Mina Jiang, Zhian Wang and Gao-Feng Zheng
2008, 21(3): 883-906 doi: 10.3934/dcds.2008.21.883 +[Abstract](981) +[PDF](283.3KB)
Transversal families of hyperbolic skew-products
Eugen Mihailescu and Mariusz Urbański
2008, 21(3): 907-928 doi: 10.3934/dcds.2008.21.907 +[Abstract](781) +[PDF](253.3KB)
Well-posedness and stability of a multidimensional moving boundary problem modeling the growth of tumor cord
Fujun Zhou and Shangbin Cui
2008, 21(3): 929-943 doi: 10.3934/dcds.2008.21.929 +[Abstract](1250) +[PDF](204.3KB)
Indices of singularities of robustly transitive sets
Shengzhi Zhu, Shaobo Gan and Lan Wen
2008, 21(3): 945-957 doi: 10.3934/dcds.2008.21.945 +[Abstract](1003) +[PDF](197.9KB)
A new problem of adiabatic invariance related to the rigid body dynamics
Giancarlo Benettin, Massimiliano Guzzo and Anatoly Neishtadt
2008, 21(3): 959-975 doi: 10.3934/dcds.2008.21.959 +[Abstract](841) +[PDF](665.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]